I've been on the Nexplanon for almost 3 years now , I went to the hospital for throwing up blood and really bad pains in my lower stomach and my stomach swelling , they said it was just cramps so I didn't think anything of it 3 weeks pass by and I still get really bad pains in my stomach and the swelling I went to see my doctor and she said I had 3 cyst on my overies and game me antibiotics and the birth control pills but now I get very sick I'm getting very sick to my stomach and my back is hurting a lot . any ideas or is it okay to take the pill with my Nexplanon . Any help would be awesome
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2013 • 1 answer
Posted 3 Feb 2014 • 2 answers
Hi iv been using nexplanon for 4 to 5 months after I had my daughter I have strong symptoms such as?
Posted 8 Jan 2015 • 2 answers
Nexplanon - My 16 old daughter got the nexplan on in Aug 2015 that last 3 weeks she is having really
Posted 24 Apr 2016 • 0 answers
Posted 10 days ago • 0 answers